# SDR DLL10950575

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 1524940294
- Condition: Cracked
- Location: Rt Stabilizer
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT, HEARD UNUSUAL RUMBLE AS AIRCRAFT ACCELERATED, RUMBLE INCREASED WITH SPEED.  FOUND RIGHT LOWER STAB TO FUSELAGE FAIRING LEADING EDGE UNFAIRED WITH SUBSTRUCTURE CRACKED.  REPLACED FAIRING PER MM 55-16-00.
